Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Maximal connected expansions of the reals

Authors: J. A. Guthrie, H. E. Stone and M. L. Wage
Journal: Proc. Amer. Math. Soc. 69 (1978), 159-165
MSC: Primary 54A10
MathSciNet review: 0467646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The question of whether there exist nontrivial maximal connected Hausdorff spaces is settled in the affirmative by showing that there is a maximal connected topology for the reals which is finer than the Euclidean topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A10

Retrieve articles in all journals with MSC: 54A10

Additional Information

PII: S 0002-9939(1978)0467646-4
Keywords: Maximal connected, expansion of a topology, lattice of topologies
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia